# SDR ASAA2017080821580

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 8,356 hours, 2,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145128
- Condition: Failed
- Location: Lt Ram Air Inlet
- Part time: 6,243 hours, 2,137 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL AND EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED. CONFIRMED FAULT, LT PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00. FAILED LT RAM AIR INLET ACTUATOR. REMOVED & REPLACED THE ACTUATOR IAW AMM 21-51-21. GROUND FUNCTIONAL CHECKED NORMAL.
